# SDR FOTR2021700725

- Difficulty date: January 11, 2011
- Submitted: January 11, 2011
- Operation: General aviation
- Aircraft: N708AA
- Make and model: Boeing 727223
- Aircraft serial: 22465
- Aircraft time: 61,864 hours, 33,925 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Part time: 61,864 hours, 33,925 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(FOTR) MAIN CABIN CARGO DECK, AT BS 560-580 LBL 45 INBD SIDE OF SEAT TRACK FLANGE HAS CORROSION.  REMOVED CORROSION ON CABIN SEAT TRACK LBL 45, BS 560-580 IAW SRM 51-10-1, FOUND OUT OF LIMITS.  REMOVED SEAT TRACK FROM BS 480-689 IAW SRM 51-30-2. FABRICATED SEAT TRACK FROM BAC1520-792, 7178-T6511, PO 9006746 IAW SRM 53-10-3. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED SEAT TRACK IAW SRM 53-10-3 AND 51-30-2.
